| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that both lenses had haptics sticking straight out and the surgeon did not feel comfortable moving on, so used backups.The lenses were not implanted, and there was no patient contact or harm.Additional information was requested.There were two medical device reports associated with this complaint; this report was 1 of 2.